# SDR 2007UALA04523

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 50,848 hours, 18,593 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EXTERIOR EMERGENCY LIGHT INOP.   RELAMPED EMERGENCY LIGHT.
